MathSciNet Relay Station
MathSciNet bibliographic data
MR1355899 18D05 (55P42 57R57)
Baez, John C.; Dolan, James Higher-dimensional algebra and topological quantum field theory. J. Math. Phys. 36 (1995), no. 11, 6073–6105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement